# SDR UPS803491

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL MRR - UPON PUSH BACK AT SAN JUAN, LEFT PACK OVERHEATED 200 DEGREES, SMOKE IN COCKPIT, BLOCK TURNBACK.  DEFERRED AS PER MEL 21-38-1 AND MMOC.  MAINTENANCE PROCEDURES PERFORMED.  OPS CHECK LT PACK, NO OVERTEMP, NO PACK TRIP, NO SMOKE IN COCKPIT.  OAT 95F PACK TEMP 130F THROUGH FULL RANGE.  OK FOR SERVICE.
